On Quantitative A Priori Measures of Identifiability of Coefficients of Linear Dynamic Systems Full article
Journal |
Journal of Computer and Systems Sciences International
ISSN: 1064-2307 , E-ISSN: 1555-6530 |
||||
---|---|---|---|---|---|
Output data | Year: 2011, Volume: 50, Number: 1, Pages: 1-13 Pages count : 13 DOI: 10.1134/S106423071101014X | ||||
Authors |
|
||||
Affiliations |
|
Cite:
Lomov A.A.
On Quantitative A Priori Measures of Identifiability of Coefficients of Linear Dynamic Systems
Journal of Computer and Systems Sciences International. 2011. V.50. N1. P.1-13. DOI: 10.1134/S106423071101014X WOS Scopus OpenAlex
On Quantitative A Priori Measures of Identifiability of Coefficients of Linear Dynamic Systems
Journal of Computer and Systems Sciences International. 2011. V.50. N1. P.1-13. DOI: 10.1134/S106423071101014X WOS Scopus OpenAlex
Original:
Ломов А.А.
О количественных априорных показателях идентифицируемости коэффициентов линейных динамических систем
Известия Российской академии наук. Теория и системы управления.. 2011. №1. С.3-15.
О количественных априорных показателях идентифицируемости коэффициентов линейных динамических систем
Известия Российской академии наук. Теория и системы управления.. 2011. №1. С.3-15.
Identifiers:
Web of science: | WOS:000288077600001 |
Scopus: | 2-s2.0-79953223763 |
OpenAlex: | W2154739186 |